← Return to Xarelto

Discussion
trish602 (@trish602)

Xarelto

Heart Rhythm Conditions | Last Active: Apr 29, 2018 | Replies (48)

Comment receiving replies
@kanaazpereira

Hi @trish602,

One of the common side effects of Xarelto (Rivaroxaban), can be back aches, according to Mayo Clinic:
http://mayocl.in/2gpJpC9
I would also like to tag @mlemieux, one of our mentors who has taken Xarelto; he may hopefully have some more insight for you.

Jump to this post


Replies to "Hi @trish602, One of the common side effects of Xarelto (Rivaroxaban), can be back aches, according..."

Hi Rosemarya: Thanks for responding, You make it sound like a piece of cake. Sure makes me feel better. I’ll let you know how it goes.

Predictable, Thank you for the information. Everyone is so good about sharing their experiences. It helps a lot. Mine is scheduled for 1-5-17. Will let you know how it goes.

I too, did not have any issues with the dye/stress test. Did a scan. Then went to the treadmill. They put dye in and I ran. I guess I’m in pretty good shape because my heart rate stayed steady till around 8 min. Then, just stayed around 140. FINALLY, went up past 150 (or 160) and they stopped it. I hadn’t ran that far since my early 20’s!

Buc7777: Thanks. I don’t think it’s the dye that’s an issue. I’ve had a contrast C T scan. It’s the chemicals they use to speed up the heart in the nuclear stress test. The treadmill test is not possible for me. Thank you for the info.

Did they tell you what your target heart rate is? Mine was just 140. So the chemicals to speed up heart was less to get to 140. The chemicals did make me dizzy.

@grandmajan, Good morning, I can see that you are receiving a lot of support from our members. I feel that you are better prepared for what you will be facing during the stress test.
I want to encourage you to contact your ordering doctor office if you have any specific questions relating to your own situation. I have a neighbor who recently had a stress test, she had a hard time remembering what her doctor had told her about the actual procedure. She didn’t want to ‘bother’ anyone with her questions. As a result, she was confused and unnecessarily anxious about the whole thing.
I’ll be thinking of you n Jan. 5. I hope that the test goes well for you and that the results will be helpful in treating your condition.
Rosemary

Rosemary, Thank you for your advice. Yes, I’m getting lots of support. It’s a relief knowing others who have had similar experiences. It’s a blessing that so many are willing to share.

Ihatediabetes: Thank you, that’s a great idea. I wouldn’t have thought to ask that. Tomorrow AM. Thanks again. Jan

@grandmajan, I’ve been thinking about you. I hope your experience with the stress test well for you. I know you were dreading it; I hope got a good night sleep after it was over with. Rosemary

Hi Rosemarya, Thank you for reminding me to let you know. I had the stress test. It was much less stressful than I imagined. The chemicals made me feel strange and icky but was very short lived and they had the antidote right there which took away all of the icky feelings. I don’t have the results yet. Your initial response helped to calm my worries a lot. Thanks Jan

I have a general question, of all of us out there that are taking Xarelto or other blood thinners, does anyone wear a “medic alert” bracelet that states that? Grandma Jan

I do, @grandmajan. My blood “thinner” is Coumadin (Warfarin), so my bracelet contains that information and a reference to my medical emergency card in my wallet. Several friends in my community are on one “thinner” or another, and a majority of them have bracelets or necklaces with a small placard to alert medical technicians to their need for special care and consideration when loss of blood is crucial.

  Request Appointment